MathSciNet Relay Station
MathSciNet bibliographic data
MR1377477 (97b:60107) 60H15 (35R60)
Krylov, N. V. On $L\sb p$-theory of stochastic partial differential equations in the whole space. SIAM J. Math. Anal. 27 (1996), no. 2, 313–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement